# SDR SPAA0000029

- Difficulty date: December 15, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 46,254 hours, 29,167 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Carriage
- Part number: 654648159
- Condition: Corroded
- Location: Lt Ob Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP TASK C57-306-04 1OF2 CORROSION WAS FOUND ON THE LEFT WING OUTBOARD MIDFLAP, OUTBOARD CARRAIGE SPINDLE. REMOVED AND REPLACED OUTBOARD FLAP CARRAIGE IAW BOEING MM 27-51-81. RIGGED FLAP SYSTEM PER BOEING MM 27-51-12 A/T
